# SDR FDEA202206251556

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292313
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 740 FORMER   CRACKED LEFT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 740 CRACKED   FORMER REMOVED AND FABRICATED PER DOUGLAS DRAWING ARB2923 REVISION D.   INSTALLED FABRICATED FORMER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
